I had prostate cancer in 2007 and was treated with radiation. Shortly after I started having urgency with bowel movements. In March 2007 I had a colonoscopy and was diagnosed proctitis caused by radiation burns. I took Asecol for one month with no results so the Dr prescribed Canasa suppositories. The bleeding and mucus decreased but the pain is now intense at times and the b. m. urgency is still there.
My question is:
I would like to hear from other people who have the same maladies and how have you treated it ?
My Father was diagnosed with Ca Prostate in Dec 2005.He had an orchiectomy done, followed by radiation was fine for an year but radiation proctitis has been a burning issue in our family since 2009 sept. Argon plasma Coagulation was done over 5 times and different enemas such as sucralphate,endosulphan etc are being tried but with very little relief.currently doc says he has renal failure due to high loss of blood and advancement of primary disease spread....he was otherwise healthy visibly with proper height to weight and was coping well...when suddenly he bled for over 9 hrs following which he was put in ICU for observation for 2 weeks and given different enemas.changing creatinine levels were also observed and the verdict came to renal failure.However he lost muscles and have become skin and bone with no food,restricted fluid intake to 1500ml and is in a miserable shape. Cant his condition be improved.He is not bleeding anymore...perhaps due to no food intake!!!! but health deteriorates daily...weekens....he walked his way to the ICU and came home lying in bed unable to sit/stand...anyone please be kind enough to advice...except from the doc's verdict he has over 1300 ml of urine output clear and with no extra effort.he is on antibiotics and stool softening pills.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.